# SDR DHL2005788012

- Difficulty date: August 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR LIGHT DID NOT COME ON DURING EXTENSION.  APPLIED APPROPRIATE ABNORMAL PROCEDURES AND LANDED SAFELY.  TIGHTEND LOOSE WIRE ON BACK OF KOREY LIGHT ASSY.  SYSTEM CHECKED NORMAL ON SEVERAL DUMMY GEAR RETRACTIONS IAW B727 M/M 32-61-01.
